MAUDE Adverse Event Report: XIAMEN WORLD GEAR SPORTS GOODS CO., LTD DRIVE; BARIATRIC BED

XIAMEN WORLD GEAR SPORTS GOODS CO., LTD DRIVE; BARIATRIC BED
Model Number PLTCAB
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Physical Entrapment (2327)
Date of Event 04/27/2026
Type of Reportable Event Death
Event or Problem Description
Drive medical was notified of an incident involving an assist rail by a provider, who reported that a resident's neck was wedged between the assist rail and the mattress and that the resident passed away.The bed and the assist rail involved are drive medical products.The mattress involved is a competitor's product, not a drive medical product.As part of its complaint review and evaluation process, drive medical will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
BARIATRIC BED
Manufacturer (Section D)
XIAMEN WORLD GEAR SPORTS GOODS CO., LTD
27-29 north 2nd road
xiamen
fujian, 36102 2
CH  361022
MDR Report Key25300553
Report Number2438477-2026-00028
Device Sequence Number18520912
Product Code OSI
UDI-Device Identifier00822383979526
UDI-Public(01)00822383979526
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/27/2026
Report Date (Section F) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPLTCAB
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/28/2026
Event Location Nursing Home
Date Report to Manufacturer05/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexFemale
Patient Weight57 KG
Date Report Sent to FDA05/27/2026